MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION®; DIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION®; DIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION® EXL¿ 200 SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
Three (3) discordant falsely depressed total bilirubin (tbi) patient sample results were obtained on a dimension® exl¿ 200 integrated chemistry system.The falsely depressed results were reported to the physician(s) and were questioned.The same samples were reprocessed on an alternate dimension® exl¿ 200 integrated chemistry system and higher results were obtained.The higher results were reported to the physician(s) on corrected reports.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed tbi results.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding the falsely depressed total bilirubin (tbi) patient sample results obtained on a dimension® exl¿ 200 integrated chemistry system.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information ((b)(6) 2023): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the information provided by the customer and the instrument data.A siemens customer service engineer (cse) was dispatched to the customer's site.The cse performed maintenance that was part of standard troubleshooting for issues of this nature.Hsc concluded that the cause of the event was due to operator error when processing samples in small sample container (ssc) cups in the primary tube sample mode.The issue was resolved with operator training and verification of the dimension exl 200 system performance by the cse.A potential product issue was not identified.The customer is fully operational.The device is performing within specifications.No further evaluation is required.Sections h3 and h6 have has been updated to reflect the hsc investigation.Initial mdr 2517506-2023-00085 was filed on 10-mar-2023.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® EXL¿ 200 INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
62 flanders bartley rd
registration#: 2247117
flanders NJ 07836
Manufacturer Contact
helen bouchard
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key16524898
Report Number2517506-2023-00085
Device Sequence Number16730183
Product Code JJE
UDI-Device Identifier00842768037214
UDI-Public00842768037214
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION® EXL¿ 200 SYSTEM
Device Catalogue NumberSMN 10636928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2023
Supplement Date Received by Manufacturer03/14/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown